Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

On zyprexa. Had side effects including brown discharge from penis, fungus on toe. Help?

My 22 yr. old mentally challenged son who is on zyprexa & had some horrible side effects is now experiencing a brownish sticky discharge from his penis for the last 5 days. He is also taking some holostic medicine & some children DHA & Omega s & Vit. D 3. Does he have a urniarry tract or candida infection? He also has toe fungus on his toe for over 6 yrs. that has not cleared up because he cannot take oral medicine . Can you help us?
Asked On : Tue, 7 Aug 2012
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor